MathSciNet Relay Station
MathSciNet bibliographic data
MR1694068 (2000c:82069) 82C40 (35L65 82C80)
Nouri, A.; Omrane, A.; Vila, J. P. Boundary conditions for scalar conservation laws from a kinetic point of view. J. Statist. Phys. 94 (1999), no. 5-6, 779–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement